MathSciNet Relay Station
MathSciNet bibliographic data
MR3017927 14G15 (11G05)
Castryck, Wouter; Hubrechts, Hendrik The distribution of the number of points modulo an integer on elliptic curves over finite fields. Ramanujan J. 30 (2013), no. 2, 223–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement